# SDR IPXA2017080620181

- Difficulty date: July 27, 2017
- Submitted: August 7, 2017
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 56,798 hours, 12,011 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Part number: AJC806667
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, VERTICAL STAB LT SIDE SPAR CAP FIRE SEAL ANGLE CRACKED ADAJCENT TO PANEL 457AL.  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT FIRE SEAL ANGLE IAW DWG AJC8066, AND SRM 51-33-01.
